# SDR YENA2020090700446

- Difficulty date: September 1, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 64,004 hours, 22,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 7646
- Condition: Failed
- Location: Emergency Lights
- Part time: 50,745 hours, 17,683 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6459, MCO-TPA. (REF. PEMCO N/R 2906N156) EMERGENCY LIGHTS ABOVE R2 AND L2 INOP; (PER PEMCO N/R 2906N156) R & R EPSU AND EMERGENCY BATTERY IAW AIRBUS A320 AMM 33-51-400-001-A. OPS TEST GOOD LIGHTS ABOVE R2 AND L2 ARE OPERATING.
